I am soon to be 50 yrs old and I am premenopausal. My question is, At times I seem to have some mucus when I urinate. When I strain to have a bowel movement, I also tend get get vaginal discharge almost like I am pushing it out, but recently, I have noticed like a some what thick stringy mucus in the stool after urinating. My question is, is this something to be concerned with? A couple of months ago I had a yeast infection which I have never had and it hurt to say the least. I don't have to urinate that much unless I am drinking water and trying to stay hydrated which keeps my urine light yellow to almost clear. I do have a history of kidney stones and do have fibroids and an endo polyp that is 12mm in size which I'm not sure if that has anything to do with the mucus or not. I am 13 days before next period and again, not sure if that has any connection to the mucus. I have never had the mucus thing in the toilet which I guess it can be coming from the anal area seeing though that I have hemorroids but if I have a bowel movement and wipe, its not always mucus. Is this a dangerous thing that I am dealing with? I can't imagine that mucus is a normal thing but I do have a history of it being on the underware as well. Is this part of preparing for menopause?
Hi! If you were my patient, I would advise you that the mucous is not a symptom of anything "dangerous". It could be related to your cycle, and/or the peri-menopause. It could be just a transient event as well. I would take a wait and see approach and probably it will resolve given al little time. Also, sometimes this sort of thing is noted after intercourse. Not sure if that could be the cause in your case. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.